# SDR SWAA2022012458440

- Difficulty date: January 5, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 32,277 hours, 14,517 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Seal Plate
- Condition: Corroded
- Location: Fwd Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEVERAL FWD. CARGO TRANSITION ANGLE SEAL PLATES / [01] REMOVED CORROSION AT FWD CARGO TRANSITION ANGLE SEAL PLATE (CAP STRIPS ) FOUND R/H CAP STRIP OUT OF LIMIT BS 500-500D IAW SRM 53-00-53-1A-1; [02] C/W INSPECTION; [03] REPLACED CARGO TRANSITION ANGLE SEAL PLATES (CAP STRIP ) BS 500-500D PER SRM 51-40-02
